# SDR DALA2018061203969

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 44,640 hours, 29,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT BULKHEAD EMERGENCY LIGHT EXIT SIGN WOULD NOT ILLUMINATE DURING TEST.  FOUND A LOOSE CONNECTION ON LIGHT L2-938, AND POWER SUPPLY AND BATTERY PACK B5-260 FUSES BAD, TIGHTENED CONNECTION AT LIGHT L2-938 AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY PACK B5-260. OPERATIONAL CHECK IS GOOD PER B-717 WDM 33-51-13 AND AMM 33-51.
